MAUDE Adverse Event Report: Saluda Medical PTY LTD Evoke Closed Loop Stimulator (CLS) (US); SCS IPG

Saluda Medical PTY LTD Evoke Closed Loop Stimulator (CLS) (US); SCS IPG
Model Number 102901
Medical Device Problem Codes Signal Artifact/Noise (1036); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Undesired Nerve Stimulation (1980)
Date of Event 08/31/2026
Type of Reportable Event Serious Injury

Brand Name
Evoke Closed Loop Stimulator (CLS) (US)
Common Device Name
SCS IPG
Manufacturer (Section D)
Saluda Medical PTY LTD
5 eden park drive
macquarie park, nsw 2113
AS  2113
Manufacturer (Section G)
Saluda Medical Pty Ltd
5 eden park drive
macquarie park, nsw 2113
AS   2113
Manufacturer Contact
poonoy chanthavongsa
5 eden park drive
macquarie park, nsw 2113
AS   2113
MDR Report Key50935546
Report Number3021836309-2026-00289
Device Sequence Number10759841
Product Code LGW
UDI-Device Identifier09352307001572
UDI-Public09352307001572
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P190002
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number102901
Device Catalogue Number3042
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer 08/31/2026
Initial Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown